# SDR YENA20120908600

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 10,201 hours, 6,102 cycles
- Engine: Ge CF3410E6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 1047 HPN-NAS, AIRCRAFT DIVERTED TO JFK DUE TO ENGINE NR 1 VIB AMBER (4.1) AT HIGHER POWER SETTINGS.  PERFORMED FAN BLADE LUBRICATION PER T/C E190-72-21-05-400-801 AND PERFORMED FAN TRIM BALANCE (STANDARD) IAW EMM 72-00-00-760-321, HIGHEST VIB VALUE RECORD 0.4 LP.  OK FOR CONT SERVICE.
